# SDR MASA2011072803332

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 36,866 hours, 38,732 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Condition: Twisted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER SHOULDER HARNESS INOP.  UNTWISTED HARNESS.
